Search

Item Details

PhysiciansCare® Sinus Decongestant Congestion Medication, 50 Doses, 10 mg (90087)

Item: 897626   Model: 90087
$19.79 50 Packets/Box

Pickup today

,

Out of stock online

Pickup today

,

Check another store

Pickup today

,

Check another store

Available online only

Buy in store today

,

Check another store

Out of stock online

Buy in store today

,

Check another store

Available in-store only

Free Shipping

  • Decongestant Clears Sinus Pressure and Congestion
  • Perfect for standalone first aid or as a refill for a kit
  • Non-drowsy formula relieves sinus pressure and congestion

Compare to the active ingredients in Sudafed PE®

PhysiciansCare® Sinus Decongestant tablet is coated and is easy-to-swallow. Tablet is formulated to avoid from getting drowsy. Temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Active Ingredients: Phenylephrine HCl 10mg. The PhysiciansCare® medication has the same active ingredients as the nationally advertised brands. PhysiciansCare® Sinus Decongestant is comparable to Sudafed PE®. Sold as a box of 50 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.

  • Decongestant Clears Sinus Pressure and Congestion
  • Perfect for standalone first aid or as a refill for a kit
  • Non-drowsy formula relieves sinus pressure and congestion
  • Easy-to-swallow tablets sealed in tamper-evident single-dose packets
  • Each tablet contains 10mg of phenylephrine HCI
  • Perfect for office and workplace environments
  • 1 tablet per packet
  • 50 packets per box
  • Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
  • Active Ingredients: Phenylephrine HCl, 10mg.
  • Gluten Free
  • Coated, easy-to-swallow tablets
  • Packed in a perforated dispenser box to allow easy access.
  • Available in tamper evident, individual dose packets.

The product was not found. Please verify the sku and try again.